# SDR CA050104008

- Difficulty date: November 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21656
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WEEPING OF HYDRAULIC FLUID PAST PISTON PACKINGS, MFG SB 2-1601-32-2 RECOMMENDS INSTALLATION OF OVERSIZE PACKINGS P/N 68-1507 TO REDUCE THE PROBLEM.  THESE PACKINGS WERE INSTALLED WHEN THE BRAKES WERE MANUFACTURED.   APPROXIMATELY 325 LANDINGS IS NOT VERY GOOD LIFE.
